# SDR R61A201301300110

- Difficulty date: January 30, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 22,095 hours, 16,486 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Support
- Part number: 17092986001
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT RAM AIR DUCT SUPPORT CRACKED.  MAINTENANCE REMOVED AND REPLACED SUPPORT IAW EMB 170 SRM 51-31-11 AND 51-41-02.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
